| Model Number |
1021-06 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6), the user contacted dario to report high blood glucose (bg) readings.The user reported receiving from her dario meter bg readings of 171 mg/dl and 181 mg/dl, which the user stated scared her.Due to the above, the user stated that she consulted with her dario coach, who suggested that the user may need a new meter.
Additional Manufacturer Narrative
Multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.